Kodai Mathematical Journal

On special values of standard $L$-functions attached to vector valued Siegel modular forms

Noritomo Kozima

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 2 (2000), 255-265.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044215

Digital Object Identifier
doi:10.2996/kmj/1138044215

Mathematical Reviews number (MathSciNet)
MR1768185

Zentralblatt MATH identifier
1184.11018

Subjects
Primary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols
Secondary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms 11F60: Hecke-Petersson operators, differential operators (several variables) 11F66: Langlands $L$-functions; one variable Dirichlet series and functional equations

Citation

Kozima, Noritomo. On special values of standard $L$-functions attached to vector valued Siegel modular forms. Kodai Math. J. 23 (2000), no. 2, 255--265. doi:10.2996/kmj/1138044215. https://projecteuclid.org/euclid.kmj/1138044215


Export citation

References

  • [1] A. N. ANDRIANOV, The multiplicative arithmetic of Siegel modular forms, Russian Math. Surveys, 34 (1979), 75-148.
  • [2] S. BOCHERER, Uber die Fourier-Jacobi-Entwicklung Siegelscher Eisenstemreihen II, Math. Z., 189 (1985), 81-110
  • [3] S. BOCHERER, T. SATOH, AND T. YAMAZAKI, On the pullback of a differential operator and it application to vector valued Eisenstein series, Comment. Math. Univ. St. Paul., 42 (1992), 1-22.
  • [4] P. B. GARRETT, Pullbacks of Eisenstein series, Automorphic Forms of Several Variable (I. Satake and YMota eds.), Progr. Math., 46, Birkhauser, 1984, 114-137.
  • [5] M. HARRIS, Special values of zeta functions attached to Siegel modular forms, Ann. Sci Ecole Norm. Sup., 14 (1981), 77-120.
  • [6] S. MIZUMOTO, Poles and residues of standard L-functions attached to Siegel modular forms, Math. Ann., 289 (1991), 589-612
  • [7] S. MIZUMOTO, Eisenstein series for Siegel modular groups, Math. Ann., 297 (1993), 581-625
  • [8] J. STURM, The critical values of zeta functions associated to the symplectic group, Duk Math. J, 48 (1981), 327-350.
  • [9] H. TAKAYANAGI, Vector valued Siegel modular forms and their L-functions; Application of differential operator, Japan J. Math., 19 (1994), 251-297.
  • [10] Y. TAKEI, On algebraicity of vector valued Siegel modular forms, Kodai Math. J., 15 (1992), 445-45
  • [11] R. WEISSAUER, Stabile Modulformen und Eisenstemreihen, Lecture Notes in Math., 1219, Berlin, Spnger, 1986